Please use this identifier to cite or link to this item:
|Title:||Fatal pulmonary haemorrhage with the combined use of abciximab and fibrinolytic agent||Authors:||Tan, H.C.
|Issue Date:||1-Nov-2002||Citation:||Tan, H.C., Low, A., Ng, K.S., Budiono, B., Sutandar, A., Chia, B.L., Lim, Y.T. (2002-11-01). Fatal pulmonary haemorrhage with the combined use of abciximab and fibrinolytic agent. Singapore Medical Journal 43 (11) : 587-589. ScholarBank@NUS Repository.||Abstract:||The increased bleeding risk associated with the use of abciximab has been well reported. The risk appears to be amplified when abciximab is administered concurrently with a fibrinolytic agent. We report and review the literature on the occurrence of a case of fatal pulmonary haemorrhage, a rare bleeding complication, in a patient who received both these drugs.||Source Title:||Singapore Medical Journal||URI:||http://scholarbank.nus.edu.sg/handle/10635/131188||ISSN:||00375675|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on May 21, 2019
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.